# SDR LR7A00157

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,545 hours, 17,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0504, FOUND FS 113 SKIN CRACKED AT F/O''S SIDE SWING WINDOW FWD POST FWD LOWER CORNER, LBL 37, WL 234.  REPAIRED PER SRM SMP 583-53-30-27.  NR 41029.
